Skip to main content
Research article - Peer-reviewed, 2006

On shift permutation invariance, covariance structures, and Toeplitz matrices

von, Rosen Dietrich

Published in

Acta et Commentationes Universitatis Tartuensis de Mathematica
2006, Volume: 10, pages: 95-105

    SLU Authors

    UKÄ Subject classification

    Agricultural Science
    Animal and Dairy Science
    Veterinary Science
    Landscape Architecture
    Renewable Bioenergy Research
    Food Science
    Social Sciences
    Environmental Sciences related to Agriculture and Land-use
    Forest Science
    Fish and Aquacultural Science
    Economics and Business

    Permanent link to this page (URI)